# SDR SWAA990053

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N668SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23060
- Engine: Ge CFM563B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 693733588
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

INFLIGHT NR 2 ENGINE FAILURE ON APPROACH INTO STL.  NO FUEL FLOW INDICATION.  NR 2 FUEL SHUTOFF VALVE C/B TRIPPED.  COULD NOT RESET.  REMOVED AND REPLACED FUEL CONTROL MODULE AND REPLACED DISCONNECT D5164.  OPS CK NORMAL PER M/M.
